# SDR DALA201808215165

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 119,068 hours, 17,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 30b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 30B WAS INOPERATIVE. FOUND THE EMERGENCY LIGHT BLANKET DETACHED AND REINSTALLED.
